# SDR HNAA2013112500590

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 60,623 hours, 67,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  BOTH MAIN AND STANDBY PSI DROPPED TO 2000 PSI AND RUDDER FULL CAUTION LIGHT ILLUMINATED. AFTER THREE SECONDS, BOTH CAUTION LIGHTS EXTINGUISHED AND PRESSURE RETURNED TO NORMAL.  ACFT JUST COMPLETED MAJOR HYDRAULIC SYSTEM COMPONENT R & R.  SUSPECTED AIR IN HYDRAULIC SYSTEM.  CHECKED BOTH SYSTEMS FOR EXCESS AIR IAW MM PROCEDURES 29-10-00. NO EXCESSIVE AIR NOTED AT THIS TIME.
